Methodological Aspects of the Financial Justification of Development Strategies of Hotel Industry Enterprises
Natalia A. Zaitseva, Anna A. Larionova, Galina. E. Mekush, Albina N. Mayorova, Elena V.Povorina
More Detail

Abstract

The relevance of the problem under investigation is due to the fact that the lack of validity of the development strategy, fragmentary use of new financial technologies, incomplete account of internal and external factors of the financial environment, reduces the investment attractiveness of hotel business. The purpose of the article is to develop an algorithm of the financial justification strategies for the development of hotel business enterprises. For the analysis of the existing system of strategic management of development of the Russian hotel business authors of the article used methods of economic-statistical and factor analysis, economic and mathematical modeling. The proposed algorithm of the financial justification involves the following steps: Analysis, modeling and strategic decision-making, and monitoring the cost of the hotel business. The proposed approach takes into the consideration the most effective solutions in this field, supplements and specifies the standard algorithm of the development procedures with the financial justification of the development strategy, allowing not only to diagnose the current value of the hospitality industry, but also to control the cost of factors at different levels of the hotel business management. Article submissions may be used in the expert-analytical and scientific community for the further research in the field of strategic management of hotel enterprises, as well as for practical use in the hospitality industry in the design and implementation of development strategies.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Research Article

INT ELECT J MATH ED, 2016, Volume 11, Issue 7, 2559-2570

Publication date: 03 Sep 2016

Article Views: 2554

Article Downloads: 2435

Open Access References How to cite this article